# SDR DALA2019042502628

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 64,724 hours, 50,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS OUT ON SEAT 35 DE AND 25 DE. RECONNECTED THE QUICK DISCONNECTS ON THE EMERGENCY LIGHTS FOR SEATS 25 AND 35 DE. OPS CHECK GOOD. (LP4893432)
